Open Access
Translator Disclaimer
September, 1991 Estimation of the Parameters of Linear Time Series Models Subject to Nonlinear Restrictions
Neerchal K. Nagaraj, Wayne A. Fuller
Ann. Statist. 19(3): 1143-1154 (September, 1991). DOI: 10.1214/aos/1176348242

Abstract

Least squares estimators of the parameters of a linear time series model, where the parameters are constrained by a set of nonlinear restrictions, are studied. The model may contain lags of the dependent variable as regressors and the sums of squares of the explanatory variables may grow at different rates as the sample size increases. The estimation procedures can be applied to a regression model with an error process that satisfies either a stationary or a nonstationary autoregression.

Citation

Download Citation

Neerchal K. Nagaraj. Wayne A. Fuller. "Estimation of the Parameters of Linear Time Series Models Subject to Nonlinear Restrictions." Ann. Statist. 19 (3) 1143 - 1154, September, 1991. https://doi.org/10.1214/aos/1176348242

Information

Published: September, 1991
First available in Project Euclid: 12 April 2007

zbMATH: 0729.62087
MathSciNet: MR1126318
Digital Object Identifier: 10.1214/aos/1176348242

Subjects:
Primary: 62M10
Secondary: 62F12, 62J02

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.19 • No. 3 • September, 1991
Back to Top